# SDR COMA0560209

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 5,980 hours, 5,269 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5045 EN ROUTE YHZ-BOS RECEIVED A T/R UNLOCK MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO BGR.  AIRCRAFT LANDED WITHOUT INCIDENT.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
